Sine-Off Sinus/Cold Medicine

Generic Name: Acetaminophen, Chlorpheniramine maleate, Phenylephrine HCl

  • What is this medication?

    Sine-Off Sinus/Cold Medicine contains a pain reliever/fever reducer, an antihistamine, and a nasal decongestant. It is intended to temporarily relieve runny nose, sneezing, itching of the nose or throat, itchy and watery eyes, nasal and sinus congestion, sinus pain, headache, and fever associated with hay fever or other upper respiratory allergies.
  • Are there any warnings associated with Sine-Off Sinus/Cold Medicine?

    If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use this product if you are taking a prescription monoamine oxidase inhibitor (MAOI), or for 2 weeks after stopping the MAOI drug. MAOIs are sometimes used for treating Parkinson's disease, depression, and other emotional or psychiatric conditions.

    Do not use this product with any other product containing acetaminophen, chlorpheniramine maleate, or phenylephrine HCl.

    Do not use more of this product than directed.

    Excitability may occur, especially in children.

    Drowsiness may occur. Avoid alcoholic drinks when using this product. Alcohol, sedatives, and tranquilizers may increase the drowsiness. Use caution when driving a motor vehicle or operating machinery.

    Stop using this product and talk to a doctor if you get nervous, dizzy, or sleepless; if redness is present; if any new symptoms occur; if your symptoms do not improve; if you need to use this product more than 7 days; or if your fever gets worse or lasts more than 3 days.

    Do not use this adult product in children under 12 years of age. This will provide more than the recommended dose (overdose) and may cause serious health problems.

    Keep this product out of the reach of children. In the event of an overdose, get medical help or contact a poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Do not use this product if the blister card is torn or broken.

    Save the carton for complete warnings and for future reference.

  • Should I talk to my doctor before taking this Sine-Off Sinus/Cold Medicine?

    Talk to a doctor before using this product if you have heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, trouble urinating due to an enlarged prostate gland, or a breathing problem such as emphysema or chronic bronchitis.

    Talk to a doctor or pharmacist before using this product if you are taking sedatives or tranquilizers.

    Talk to a doctor or pharmacist before using this product if you don't know whether a prescription drug you have been taking contains an MAOI.

    If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.

    Talk to a health professional before using this product if you are pregnant or breast-feeding.

  • What are the possible side effects of Sine-Off Sinus/Cold Medicine?

    Acetaminophen may cause liver damage.

    Excitability may occur, especially in children.

    Drowsiness may occur. Alcohol, sedatives, and tranquilizers may increase the drowsiness.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking Sine-Off Sinus/Cold Medicine?

    Avoid alcoholic drinks while taking this product.

    Do not use this product with any other product containing acetaminophen, chlorpheniramine maleate, or phenylephrine HCl.

    Do not take more than 8 caplets in 24 hours or as directed by a doctor.

  • What are possible food and drug interactions associated with Sine-Off Sinus/Cold Medicine?

    Alcohol, sedatives, and tranquilizers may increase drowsiness.

    If Sine-Off Sinus/Cold Medicine is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Sine-Off Sinus/Cold Medicine with any other medication.

  • What is the usual dosage of Sine-Off Sinus/Cold Medicine?

    Adults and children 12 years: Take 2 caplets with water every 6 hours as needed. Do not take more than 8 caplets in 24 hours or as directed by a doctor.

    Children <12 years: Do not use.

  • How should I store Sine-Off Sinus/Cold Medicine?

    Store at room temperature. Avoid excess heat and humidity.